# SDR DLL10961905

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Discharged
- Location: Cabin
- Component: 516741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT LIGHT AT L4 DOOR INOP.  REPLACED POWER PACK, CHECKS GOOD.
